# SDR AALA202112231982

- Difficulty date: December 1, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737*
- Aircraft serial: 33337
- Aircraft time: 17,455 hours, 7,220 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: HANDLE LATCH MECHANISM WORN ON LAVATORY A DOOR. TIGHTENED HANDLE MECHANISM IAW CMM 25-48-48, OPS CHECK GOOD.
